# SDR SWAA2012082707006

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 23,613 hours, 13,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6557463
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT ATTACH BRACKET BROKEN.  REMOVED AND REPLACED BRACKET ASSY IAW SRM.
